# SDR DALA13006729204

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1174-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1174 TO 1212 LT CARGO TRACK SUPPORT HAS LIGHT CORROSION AT SCREW HOLES.  FABRICATED NEW CARGO TRACK SECTION IAW 53-40-01, FIG 7 FOUND ADDITIONAL DAMAGE.     FOUND TO BE OUT OF LIMITS OF SRM 53-40-01.
